# SDR DALA2023031702022

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 35,271 hours, 18,817 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3162, F/A WATCHING SHOW ON INSEAT MONITOR 3A THEN POWER WENT OUT ON 3A/B MONITOR WITH A SMELL OF SMOKE TO FOLLOW. CORRECTIVE ACTION: SMELL COMING FROM UNDER SEAT 2AB, SUSPECT POWER SUPPLY FOR SEAT 3AB MONITORS, PED POWER. FOUND S.E.B. FOR 3A/B MONITORS AND OUTLET AT 3B WITH CONTAMINATION, POSSIBLY SODA POP. REPLACED BOTH S.E.B. FOR SEAT 2A/B AND PED FOR 3B. (LP 4202884)
